Alert archive / Missouri / Flash Flood Watches in 2017
Flash Flood Watch 2, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood watch at May 18, 2017, 12:51 PM CDT for 7 counties in Kansas; 20 counties in Missouri. It took effect at May 19, 2017, 1:00 AM CDT. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- May 18, 2017, 12:51 PM CDT (17:51 UTC)
- In effect from
- May 19, 2017, 1:00 AM CDT
- Expired
- May 20, 2017, 1:52 AM CDT
- In force
- 25 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- None
All 27 counties
Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Andrew County, MO, Bates County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Cass County, MO, Clay County, MO, Clinton County, MO, Daviess County, MO, DeKalb County, MO, Henry County, MO, Holt County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Livingston County, MO, Pettis County, MO, Platte County, MO, Ray County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 48 km from the middle of the area, began a volume at 17:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 5.9 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1033 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 204 m²/s²
- 0-3 km storm-relative helicity
- 335 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
324 WGUS63 KEAX 181751 FFAEAX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Kansas City/Pleasant Hill MO 1251 PM CDT Thu May 18 2017 ...Multiple rounds of rainfall to result in flooding through Saturday... KSZ025-057-060-102>105-MOZ011>014-020>023-028>031-037>039-043>045- 053-054-191200- /O.NEW.KEAX.FF.A.0002.170519T0600Z-170520T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte- Johnson KS-Holt-Andrew-De Kalb-Daviess-Buchanan-Clinton-Caldwell- Livingston-Platte-Clay-Ray-Carroll-Jackson-Lafayette-Saline-Cass- Johnson MO-Pettis-Bates-Henry- Including the cities of Atchison, Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, Highland, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, Gallatin, Jamesport, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, Kansas City, Independence, Odessa, Higginsville, Lexington, Concordia, Marshall, Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Butler, Adrian, Rich Hill, Clinton, and Windsor 1251 PM CDT Thu May 18 2017 ...FLASH FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... The National Weather Service in Kansas City/Pleasant Hill has issued a * Flash Flood Watch for portions of Kansas and Missouri, including the following areas, in Kansas, Atchison KS, Doniphan, Johnson KS, Leavenworth, Linn KS, Miami, and Wyandotte. In Missouri, Andrew, Bates, Buchanan, Caldwell, Carroll, Cass, Clay, Clinton, Daviess, De Kalb, Henry, Holt, Jackson, Johnson MO, Lafayette, Livingston, Pettis, Platte, Ray, and Saline. * From late tonight through Saturday morning * Multiple rounds of thunderstorms will lead to periods of heavy rainfall, which could result in flash flooding from early Friday morning through Saturday morning. Rainfall totals will approach 2 to 3 inches, with locally higher amounts possible. * Excessive rainfall may result in flooding of low-lying or poor drainage areas...creeks and streams...as well as urban areas. In addition to the flash flood hazard, rising river levels are also possible, particularly Friday night into Saturday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
5 follow-up statements
096 WGUS63 KEAX 190711 FFAEAX Flood Watch National Weather Service Kansas City/Pleasant Hill MO 211 AM CDT Fri May 19 2017 KSZ025-057-060-102>105-MOZ011>014-020>023-028>031-037>039-043>045- 053-054-192230- /O.CON.KEAX.FF.A.0002.000000T0000Z-170520T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte- Johnson KS-Holt-Andrew-De Kalb-Daviess-Buchanan-Clinton-Caldwell- Livingston-Platte-Clay-Ray-Carroll-Jackson-Lafayette-Saline-Cass- Johnson MO-Pettis-Bates-Henry- Including the cities of Atchison, Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, Highland, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, Gallatin, Jamesport, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, Kansas City, Independence, Odessa, Higginsville, Lexington, Concordia, Marshall, Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Butler, Adrian, Rich Hill, Clinton, and Windsor 211 AM CDT Fri May 19 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING... The Flash Flood Watch continues for * Portions of Kansas and Missouri, including the following areas, in Kansas, Atchison KS, Doniphan, Johnson KS, Leavenworth, Linn KS, Miami, and Wyandotte. In Missouri, Andrew, Bates, Buchanan, Caldwell, Carroll, Cass, Clay, Clinton, Daviess, De Kalb, Henry, Holt, Jackson, Johnson MO, Lafayette, Livingston, Pettis, Platte, Ray, and Saline. * Multiple rounds of thunderstorms will lead to periods of heavy rainfall, which could result in flash flooding from today through early Saturday afternoon. Additional rainfall totals of 2 to 3 inches will be possible before rain tappers off Saturday afternoon. * Excessive rainfall may result in flooding of low-lying or poor drainage areas...creeks and streams...as well as urban areas. In addition to the flash flood hazard, rising river levels are also possible, particularly Friday night into Saturday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
531 WGUS63 KEAX 190716 CCA FFAEAX Flood Watch...CORRECTED National Weather Service Kansas City/Pleasant Hill MO 216 AM CDT Fri May 19 2017 KSZ025-057-060-102>105-MOZ011>014-020>023-028>031-037>039-043>045- 053-054-192230- /O.COR.KEAX.FF.A.0002.000000T0000Z-170520T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte- Johnson KS-Holt-Andrew-De Kalb-Daviess-Buchanan-Clinton-Caldwell- Livingston-Platte-Clay-Ray-Carroll-Jackson-Lafayette-Saline-Cass- Johnson MO-Pettis-Bates-Henry- Including the cities of Atchison, Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, Highland, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, Gallatin, Jamesport, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, Kansas City, Independence, Odessa, Higginsville, Lexington, Concordia, Marshall, Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Butler, Adrian, Rich Hill, Clinton, and Windsor 216 AM CDT Fri May 19 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING... The Flash Flood Watch continues for * Portions of Kansas and Missouri, including the following areas, in Kansas, Atchison KS, Doniphan, Johnson KS, Leavenworth, Linn KS, Miami, and Wyandotte. In Missouri, Andrew, Bates, Buchanan, Caldwell, Carroll, Cass, Clay, Clinton, Daviess, De Kalb, Henry, Holt, Jackson, Johnson MO, Lafayette, Livingston, Pettis, Platte, Ray, and Saline. * Multiple rounds of thunderstorms will lead to periods of heavy rainfall, which could result in flash flooding from today through Saturday morning. Additional rainfall totals of 2 to 3 inches will be possible before rain tappers off Saturday afternoon. * Excessive rainfall may result in flooding of low-lying or poor drainage areas...creeks and streams...as well as urban areas. In addition to the flash flood hazard, rising river levels are also possible, particularly Friday night into Saturday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
943 WGUS63 KEAX 192045 FFAEAX Flood Watch National Weather Service Kansas City/Pleasant Hill MO 345 PM CDT Fri May 19 2017 KSZ025-057-060-102>105-MOZ011>014-020>023-028>031-037>039-043>045- 053-054-200445- /O.CON.KEAX.FF.A.0002.000000T0000Z-170520T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte- Johnson KS-Holt-Andrew-De Kalb-Daviess-Buchanan-Clinton-Caldwell- Livingston-Platte-Clay-Ray-Carroll-Jackson-Lafayette-Saline-Cass- Johnson MO-Pettis-Bates-Henry- Including the cities of Atchison, Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, Highland, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, Gallatin, Jamesport, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, Kansas City, Independence, Odessa, Higginsville, Lexington, Concordia, Marshall, Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Butler, Adrian, Rich Hill, Clinton, and Windsor 345 PM CDT Fri May 19 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING... The Flash Flood Watch continues for * Portions of Kansas and Missouri, including the following areas, in Kansas, Atchison KS, Doniphan, Johnson KS, Leavenworth, Linn KS, Miami, and Wyandotte. In Missouri, Andrew, Bates, Buchanan, Caldwell, Carroll, Cass, Clay, Clinton, Daviess, De Kalb, Henry, Holt, Jackson, Johnson MO, Lafayette, Livingston, Pettis, Platte, Ray, and Saline. * Multiple rounds of thunderstorms will lead to periods of heavy rainfall, which could result in flash flooding tonight through Saturday morning. 1 to 3 inches of rainfall has already fallen across the watch area and an additional 1 to 2 inches of rain will be possible before rain tappers off Saturday afternoon. * Excessive rainfall may result in flooding of low-lying or poor drainage areas...creeks and streams...as well as urban areas. In addition to the flash flood hazard, rising river levels are also possible, particularly Friday night into Saturday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
411 WGUS63 KEAX 200423 FFAEAX Flood Watch National Weather Service Kansas City/Pleasant Hill MO 1123 PM CDT Fri May 19 2017 KSZ025-057-060-102>105-MOZ011>014-020>023-028>031-037>039-043>045- 053-054-201200- /O.CON.KEAX.FF.A.0002.000000T0000Z-170520T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte- Johnson KS-Holt-Andrew-De Kalb-Daviess-Buchanan-Clinton-Caldwell- Livingston-Platte-Clay-Ray-Carroll-Jackson-Lafayette-Saline-Cass- Johnson MO-Pettis-Bates-Henry- Including the cities of Atchison, Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, Highland, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, Gallatin, Jamesport, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, Kansas City, Independence, Odessa, Higginsville, Lexington, Concordia, Marshall, Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Butler, Adrian, Rich Hill, Clinton, and Windsor 1123 PM CDT Fri May 19 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY... The Flash Flood Watch continues for * Portions of Kansas and Missouri, including the following areas, in Kansas, Atchison KS, Doniphan, Johnson KS, Leavenworth, Linn KS, Miami, and Wyandotte. In Missouri, Andrew, Bates, Buchanan, Caldwell, Carroll, Cass, Clay, Clinton, Daviess, De Kalb, Henry, Holt, Jackson, Johnson MO, Lafayette, Livingston, Pettis, Platte, Ray, and Saline. * Until 7 AM CDT Saturday * Excessive rainfall may result in flooding of low-lying or poor drainage areas...creeks and streams...as well as urban areas. In addition to the flash flood hazard, rising river levels are also possible, particularly Friday night into Saturday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
345 WGUS63 KEAX 200652 FFAEAX Flood Watch National Weather Service Kansas City/Pleasant Hill MO 152 AM CDT Sat May 20 2017 KSZ025-057-060-102>105-MOZ011>014-020>023-028>031-037>039-043>045- 053-054-200800- /O.CAN.KEAX.FF.A.0002.000000T0000Z-170520T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte- Johnson KS-Holt-Andrew-De Kalb-Daviess-Buchanan-Clinton-Caldwell- Livingston-Platte-Clay-Ray-Carroll-Jackson-Lafayette-Saline-Cass- Johnson MO-Pettis-Bates-Henry- Including the cities of Atchison, Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, Highland, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, Gallatin, Jamesport, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, Kansas City, Independence, Odessa, Higginsville, Lexington, Concordia, Marshall, Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Butler, Adrian, Rich Hill, Clinton, and Windsor 152 AM CDT Sat May 20 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of Kansas and Missouri has been cancelled. The threat for flash flooding has now passed, therefore, the flash flood watch has been cancelled. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood watch went out at May 18, 12:29 PM CDT, 22 minutes earlier.
Area forecast discussion, May 18, 12:29 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 1229 PM CDT Thu May 18 2017 .Discussion... Issued at 330 AM CDT THU MAY 18 2017 Main concern in the near term will be strong/severe storm chances this evening and tonight as another shortwave trough digs through the main longwave trough over the western CONUS, edging deepening surface low pressure out into the High Plains and providing both the shear and upper-level support for deep convective initiation along the eastward-bulging dryline late this afternoon. The main fly in the ointment and ingredient to watch this morning will be the northward progression of stratus currently surging northward across northeast TX and far southeastern OK, which could impact surface-based instability this afternoon both upstream of our CWA where convection is expected to develop, and in our area where instability will impact the longevity and strength of convection as it moves through eastern KS and into the forecast area. Current thoughts are that the NAM is a bit too aggressive with the stratus coverage and progression, and while stratus may make it into southeast KS by midday, sufficient instability should build both across our southern forecast area and along/ahead of the dryline in western KS... will just need to monitor this as it could impact severe potential for the remainder of the day if cloud cover is more significant than anticipated. A warm front/moisture surge currently evident on IR satellite imagery will also push northward this morning, settling somewhere between I-70 and Hwy 36 this afternoon, and serving as a "track" on which storms may travel and develop this evening. Midlevel lapse rates should sharpen and shear values will increase as the shortwave trough approaches, making the environment favorable of upscale growth and QLCS organization as the updrafts begin to interact and merge later in the evening. In addition, curvature of the 0-1 km hodograph plus the orientation of the 0-3 km bulk shear vector normal to the likely northeastward movement of the developing complex of storms will be maximized near and just north of the surface warm front, making this a target area for possible severe weather as storms arrive late this evening. Wind, hail in stronger and rotating updrafts, and brief tornadoes are all a possibility, but all depend on how robust storm updrafts remain as they head our direction this evening. Another round of storms will develop along the dryline again Friday afternoon and will again lift northeastward, but morning cloud cover may be a bit more extensive and could limit instability for the afternoon and evening. The upper trough will also be ejecting northward during the evening and overnight hours, progressively pulling upper-level support away from the eastward- developing convection, possibly also reducing severe potential. However, despite these caveats deep layer shear values remain strong and a severe threat cannot be ruled out across much of the forecast area. Heavy rain is also possible especially if storms become a bit more disorganized, and as both PWATs increase to around 1.5 inches and warm cloud depth increases as warmer temperatures aloft surge north ahead of the northward pulling upper low. If significant rain occurs with the complex coming in this evening and the forecast holds for Friday night, flash flooding may become a concern. Quieter conditions are expected behind the Friday system, with most rain moving out by late morning or midday Saturday. A few more lobes of energy attempt to swing southward through the main upper trough as it passes across the central CONUS late in the weekend or early next week, but overall precipitation chances and definitely the strength of any convection that develops looks much lower as the upper pattern transitions more to northwest flow. && .Aviation...(For the 18Z TAFS through 18Z Friday Afternoon) Issued at 1225 PM CDT THU MAY 18 2017 VFR to MVFR cloud cover will steadily build over the terminals through the afternoon and evening. While afternoon convection is possible along a warm front across western Missouri, widespread storms should hold off until just after sunset. This will come in two rounds, with the second round persisting through the duration of the overnight. Low level wind shear is also possible as 2kft winds approach 35 to 40 kts overnight, though increased surface winds should at least partially mitigate this potential. Storms will then exit the terminals Friday morning before the next round of activity develops by Friday afternoon. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...Laflin Aviation...Welsh
Hazardous weather outlook, May 18, 4:30 AM CDT, 8 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 430 AM CDT Thu May 18 2017 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-190930- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 430 AM CDT Thu May 18 2017 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Thunderstorms will become increasingly likely this evening into the early overnight hours across the outlook area. These storms may be strong to severe, and may be capable of producing strong straight- line winds, hail, and a few brief tornadoes. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Friday through Wednesday Another round of thunderstorms is possible Friday evening through early Saturday morning. A few storms could become strong to severe. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 11:15 AM CDT | River Flood Warning | EAX | Doniphan | 7 days |
| May 18, 6:58 PM CDT | Special Weather Statement | EAX | Miami | 47 min |
| May 18, 11:15 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 8 days |
| May 18, 11:15 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 8 days |
| May 18, 11:15 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 13 days |
Nearby
Flash Flood Watches in Missouri, 2017Flash Flood Watches in Kansas, 2017Every flash flood watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.